# SDR 96FDEA01686

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48311
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: NCG620513
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- Nature of condition: D, C
- Precautionary procedure: A

## Discrepancy

AT LIFT OFF, A LOUD BANG WAS  IN THE COCKPIT, AT THE SAME TIME ALL 3 INS UNITS FAILED.  DUE TO WEATHER AT NARITA AIRCRAFT WAS DIVERTED TO OSAKA.  ON LANDING FOUND RIGHT NOSE GEAR TIRE TREAD HAD COME OFF AND DAMAGED LOWER FUSELAGE AREA.  NO INS READINGS DUE TO IN FLIGHT FAILURE.  REMOVED AND REPLACED BOTH NOSE TIRE AND WHEEL ASSEMBLIES PER MAINTENANCE MANUAL 32-42-01.  REPLACED BENT ROD ASSEMBLY (P/N ACG7177-1), HANDLE (P/N ACG715-1) AND BRACKET (P/N ACG7176-1) ON STEERING BYPASS SYSTEM PER MAINTENANCE MANUAL 32-52-05.  ALSO, REPLACED BENT GROUND SENSE ROD AND INSPECTED.  INTERIM REPAIRED LOWER FUSELAGE DAMAGE PER ENGINEERING AUTHORIZATION 8-5310-32013.
